Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Souslin subsets of $ P(\omega)$-spaces


Author: Li Sheng Wu
Journal: Proc. Amer. Math. Soc. 106 (1989), 515-518
MSC: Primary 54D18; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9939-1989-0999758-8
MathSciNet review: 999758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A space $ X$ is a $ P\left( \omega \right)$-space if and only if $ X$ is countably $ \theta $-refinable and every Souslin subset of $ X$ is a generalized $ {F_\sigma }$-set in $ X$.


References [Enhancements On Off] (What's this?)

  • [1] R. W. Hansell, Topological properties of Souslin subsets, Trans. Amer. Math. Soc. 293 (1986), 613-622. MR 816314 (87d:54065)
  • [2] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. MR 0056905 (15:144b)
  • [3] K. Morita, Products of normal spaces with metric spaces, Math. Ann. 154 (1964), 365-382. MR 0165491 (29:2773)
  • [4] R. F. Gittings, Some results on weak covering conditions, Canad. J. Math. 26 (1974), 1152-1156. MR 0353254 (50:5738)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18, 04A15

Retrieve articles in all journals with MSC: 54D18, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0999758-8
Keywords: Souslin subset, generalized $ {F_\sigma }$-set, covering property, $ P\left( \omega \right)$-space
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society